# SDR ASAA2022011437164

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36,602 hours, 10,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Foward Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TC 78233008 EMERGENCY LIGHTS - OPS CHECK. FOUND INOP LIGHTS AT 3AC SEAT ROW CEILING AND SEAT ROWS 8 ABC AND 12 ABC AISLE. GROUNDED - YES. REPLACED BATTERY PACK AT M2335 POWER SUPPLY ASSEMBLY, OPS CHECK GOOD. B737-800 AMM 33-51-06-960-805.
